# SDR N6WA2013022302

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 20,481 hours, 14,031 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR PRESSURE STIFF GOING FWD AND LIGHT COMING AFT ON FLIGHT CONTROL CHECK.  PERFORMED VISUAL INSPECTION OF ELEVATOR CABLES AND PERFORMED OP'S CHECK IAW AMM 27-31-00.
